# SDR QXEA2024101400239

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 3,554 hours, 2,752 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Elec Connector
- Part number: D3899920FB35PN
- Condition: Loose
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2117. XBLD VALVE FAILED TO OPEN AFTER TAKEOFF.  RENDERED PACK 1 OFF. DUE TO MEL AND FORCASTED ICE. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE.  FOUND CANNON PLUG LOOSE ON XBLEED VALVE  RESECURED CANNON PLUG.  PERFORMED OPERATIONAL TEST OF APU-PNEUMATIC BLEED SYSTEM  REF E175 AMM TASK 36-12-00-710-801-A  CYCLED XBLEED MULTIPLE TIMES WITH NO ISSUES NOTED.  A/C OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
